Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/9997320,
  title    = {An Interval Type-2 Dual Fuzzy Polynomial Equations and Ranking Method of Fuzzy Numbers},
  author    = {Nurhakimah Ab. Rahman and  Lazim Abdullah},
  country   = {Malaysia},
  institution={Universiti Malaysia Terengganu},
  abstract  = {According to fuzzy arithmetic, dual fuzzy polynomials cannot be replaced by fuzzy polynomials. Hence, the concept of ranking method is used to find real roots of dual fuzzy polynomial equations. Therefore, in this study we want to propose an interval type-2 dual fuzzy polynomial equation (IT2 DFPE). Then, the concept of ranking method also is used to find real roots of IT2 DFPE (if exists). We transform IT2 DFPE to system of crisp IT2 DFPE. This transformation performed with ranking method of fuzzy numbers based on three parameters namely value, ambiguity and fuzziness. At the end, we illustrate our approach by two numerical examples.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {8},
  number    = {1},
  year      = {2014},
  pages     = {92 - 99},
  ee        = {http://waset.org/publications/9997320},
  url       = {http://waset.org/Publications?p=85},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 85, 2014},
}